View Single Post
Old 01-01-2006, 10:54 PM   #1
Sun_Shine Sun_Shine is offline
Member
 
Join Date: Sep 2005
Posts: 69
Sun_Shine HB User
Prednisone Taper - how quick? effects?

Quick question on Prednisone. I'm currently being tapered down from 65mg to 50mg (& hopefully lower after this). I've been on these high does for 2 months. And during which have had 3 different infections that my body is not able to fight off - the results of one required an ER visit with bleeding nose ulcers that wouldn't "close" after 4+ hours. It was a litterally a mess all the way around.

I have the Prednsone effects of the round moony face & fat has also seemingly appeared to attached itself to my neck & under my chin & my stomach areas. I look in the mirror & wonder who it is looking back at me most days. Add the grey bags under the eyes and it's quite the interesting look. The overall weight gain is really wreaking havoc with the psyche - I'm passed the "point" that is deemed Never to exceed. Although my joint stiffness & cognitive has improved - I'm just not sure if it is worth to be on this drug even with these other "negative" effects.

Question?? How quickly of a taper down is safe or what worked for you? What should I expect for symptoms during that process? The last two taper steps were really hard overall. (The taper will be in uninson w/another long term drug start. Phase one in & one out).
. How long - in your experiences - does it take for the mooney face/neck & and overall weight gains to come down?

Any insight that anyone has on all this would be appreciated.

Happy New Year to you all!!

Last edited by Sun_Shine; 01-01-2006 at 11:12 PM.